# SDR RAIA00509033

- Difficulty date: September 20, 2005
- Submitted: September 25, 2005
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 2,368 hours, 2,253 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7936 - STL - LAVATORY SMOKE LIGHT.  MAINTENANCE INSPECTED LAVATORY SMOKE DETECTOR AND FOUND NO FAULTS.
